# SDR CALA2016081500534

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 103,976 hours, 12,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT FLICKERS. OPS TEST PERFORMED IAW AMM 33-51-00,  ALL LIGHTS WORKING OK, NO FAULTS DETECTED.
